# SDR DALA12016919238

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 32,520 hours, 29,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR INTERNAL UPPER BEAM CRACKED IN RADIUS SIDE VIEWED THROUGH LIGHTNING HOLE STA 167.  STOP DRILLED CRACK .250 DIAMETER IAW ERA 504823-14 AND SRM 51-00-01.  LOCATED AND DRILLED NEW ANGLE IAW ERA 504823-14, REV 0 AND DWG 9955752.  INSTALLED REPAIR ANGLE IAW SRM 51-40-01 AND 51-40-05.  ASSOCIATED ER/A 14-504823 ADDED FOR AC 9238.
